# SDR J21R2016FA0000007

- Difficulty date: December 22, 2015
- Submitted: January 7, 2016
- Operation: General aviation
- Filed by: Jet East Inc, repair station J21R713Y
- Aircraft: N187JP
- Make and model: Beech B200
- Aircraft serial: BB1888
- System (JASC): 2150 · Cabin Cooling System
- Part: Mount
- Part number: 11791006013
- Condition: Broken
- Location: A/C Pack
- Part time: 3,530 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSPECTION, FOUND PIVOT MOUNT AFT MOUNT TO COMPRESSOR BROKEN.  PILOT HAD FELT SOME VIBRATION PREVIOUS TO THE PIVOT MOUNT REPLACEMENT.  NO OTHER COMPONENT DAMAGE FROM THE BROKEN PIVOT MOUNT BREAKAGE.  REPLACED PIVOT MOUNT, NO FURTHER INCIDENT.
